# SDR CA130103005

- Difficulty date: December 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Failed
- Location: Rt Mlg
- Part time: 27,948 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT MLG DOORS AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION.  OVERWEIGHT LANDING.  MAINTENANCE DUPLICATED ON JACKS AND TRACED PROBLEM TO SOLENOID SEQUENCE VALVE, SN 0111, VALVE REPLACED.
